MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00500070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Cholangitis (4821)
Date of Event 12/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this report is one of two complaints that pertain to the same event (mfr.Report # mfr.Report # 3005099803-2024-01884).It was reported to boston scientific corporation that an endohpb rf catheter was used, and an epic biliary stent was implanted to treat a malignant biliary obstruction during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the in the proximal common bile duct, performed on (b)(6) 2023.On (b)(6) 2023, it was noted that the epic biliary stent (subject of manufacturer report # 3005099803-2024-01884) was occluded.An endohpb rf catheter (subject of this report) was then used to ablate within the epic biliary stent.On (b)(6) 2023, the patient was being unwell and presented with cholangitis.Iv zosyn and ciprofloxacin were then administered.Interventional radiology (ir) was performed by placing a drain for hepatic fluid collection.Sepsis workup showed klebsiella pneumonia bacteremia, pain management was done, and chemotherapy was continued.The patient is reported to be stable in context of malignant neoplasm of transverse colon.
 
Additional Manufacturer Narrative
Block h6: imdrf patient code e1109 captures the reportable event of cholangitis.Imdrf patient code e2330 captures the reportable event of pain.Imdrf patient code e1901 captures the reportable event of bacterial infection.Imdrf impact code f2303 captures the reportable event of iv zosyn and ciprofloxacin were then administered.Imdrf impact code f2202 captures the reportable event of interventional radiology (ir) was performed by placing a drain for hepatic fluid collection.

Brand Name
HABIB ENDOHPB
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STATICE MANUFACTURING
9 rue thomas edison
besancon 25000
FR   25000
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19183252
Report Number3005099803-2024-01883
Device Sequence Number15231274
Product Code KNS
UDI-Device Identifier08714729981909
UDI-Public08714729981909
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2026
Device Model NumberM00500070
Device Catalogue Number2244-01
Device Lot Number0600220010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown